# SDR SWAA2025082794815

- Difficulty date: July 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 767 TO BS 787 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT.  REPLACED SHIELD WEB IAW SRM 51-10-02-0G-0, ITEM 9, SRM 51-40-02-0G-0, AND DWG 146A0081, SHEET 49, REV A.
